UNIGE document Scientific Article
previous document  unige:12432  next document
add to browser collection
Title

Order conditions for general two-step Runge-Kutta methods

Authors
Published in SIAM Journal on Numerical Analysis. 1997, vol. 34, no. 6, p. 2087-2089
Abstract The use of B-series for the derivation of order conditions for general two-step Runge-Kutta methods is illustrated.
Keywords Two-step Runge-Kutta methodsGeneral linear methodsOrder conditionsB-series
Stable URL http://archive-ouverte.unige.ch/unige:12432
Full text
Article (Published version) (450 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://www.jstor.org/stable/2951940
Structures

163 hits

1 download

Update

Deposited on : 2010-11-12

Export document
Format :
Citation style :